# SDR ASAA2015093013593

- Difficulty date: September 30, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 53,972 hours, 30,578 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 654577835
- Condition: Corroded
- Location: Bs 907-1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 21R AT BS 986 HAS LARGE AREA OF CORROSION.  ACFT GROUNDED.  REMOVED CORROSION AND CHECKED LIMITS FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-A-1.  REMOVED, FABRICATED NEW AND INSTALLED NEW STIFFENER IAW SRM 51-40-02-0G-0, PARA 4 AND 7D SRM 
51-40-05-0G-0, FIG 2, W .80", O .040", R 0", L 12.0", D .040".
